well my question is about the plan-b birth control pill cause my girlfriend took it two days after we had unprotected sex and this was on the 5th of oct. (she took the pill on the 5th) and it is now the 25th of oct. and she spotted this morning and we were just wondering if she is spotting cause she is pregnant or it is the pill that is making her spot cause she is 3 days late on her period now, she had a little bit of sharp pains yesterday in her stomach but other than that she has been ok since she took it, if anyone can help us at all please help we would really appreciate it, please post asap cause she is worried about what is going on with her
PLAN B IS A PILL FOR UNPROTECTED SEX.. SINCE SHE SPOTTED ..SHES NOT PREGNANT.. I KNOW THIS CUZ I USED IT A FEW TIMES.... YOU GUYS SHOULD READ THE INTRUCTIONS OR WHEN THEY GIVE YOU THE PILLS.. JUST ASK QUESTIONS.. I KNOW I DID.. LOL.. NEXT MONTH WHEN SHE HAS HER PERIOD.. IT MIGHT CHANGE..IT MIGHT BE A LIL EARLY OR LATE.. I KNW I WAS LATE.. .. N I THOUGHT I WAS PREGNANT TOO.. BUT I WASNT.. ..
WELL GOOD LUCK..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.